MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P LAT STEM SIZE 7; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P LAT STEM SIZE 7; CEMENTLESS STEM
Catalog Number 01.12.147
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon noted radiolucent lines on radiographs 3,5 months after surgery and diagnosed mild stem loosening on the right hip in the 1/7/8/14 area.The patient does not complain of any pain or discomfort.Revision surgery is not planned.The patient will be monitored.Note: patient is bilateral.
 
Additional Manufacturer Narrative
Batch review performed on 16 november 2023.Lot 2000333: (b)(4) items manufactured and released on 20-may-2020.Expiration date: 2025-may-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event during the period of review.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department on 02-jan-2024: almost four month after a primary tha, using quadra-p implant, stem radiolucencies were noticed by the surgeon during a post op x-ray check.No clinical information about the patient was reported and no revision surgery is planned.From the available x-rays images, radiolucencies lines are appretiable around the proximal femur, in both the ap and lateral views, and also a slightly shortened leg (or perhaps subsidence of the stem secondary to loosening).As the immediate post-op images are not available, no comment can be made as to the development of the radiolucent lines.This short term outcome is very rare and surprising and we are unable to make a reasonable forecast of the possible evolution.Additional information of this fu: clinical evaluation.

Brand Name
STEM: QUADRA-P QUADRA-P LAT STEM SIZE 7
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18266173
Report Number3005180920-2023-00980
Device Sequence Number3890632
Product Code LZO
UDI-Device Identifier07630040720595
UDI-Public07630040720595
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2025
Device Catalogue Number01.12.147
Device Lot Number2000333
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight80 KG
Patient RaceWhite